# SDR CA070906004

- Difficulty date: September 4, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 483023
- Part serial: FAH0567
- Condition: Failed
- Location: Left Nacelle
- Part time: 1,411 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE FROM AIRPORT, THE LEFT MAIN LANDING GEAR DOORS REMAINED OPEN. VISUALY CONFIRMED BY THE PURSER THAT THE LT GEAR DOORS WERE LEFT OPEN. CREW SELECTED GEAR DOWN AND LEFT GEAR DOORS CLOSED WHILE THE OTHER GEAR DOORS OPENED. CREW PERFORMED ALTERNATE EXTENSION OF THE MAIN LANDING GEAR AND RETURNED TO CYUL. MAINTENANCE INVESTIGATION REVEALED THAT WHEN THE LEFT GEAR DOOR CLOSED THE MAIN LANDING GEAR CAME DOWN DAMAGING THE LEFT MAIN OUTBOARD GEAR DOOR.
